References

  1. Valiron G. Sur les fonctions entieres d'ordre fini et d'ordre null et en particulier les fonctions a correspondance reguliere. Ann. Fac. Sci. Toulouse Math. (3) 1913, 5 (3), 117-257. doi: 10.5802/afst.287 (in French)
  2. Wiman A. Über den Zusammenhang zwischen dem Maximalbetrage einer analytischen Function und dem grössten Gliebe der zugehörigen Taylorischen Reiche. Acta Math. 1914, 37, 305-326. doi: 10.1007/BF02401837 (in German)
  3. Wittich G. Recent studies on unique analytical functions. Fizmatgiz, Moscow, 1960. (in Russian)
  4. Goldberg A.A., Levin B.Ya., Ostrovsky I.V. Entire and meromorphic functions. In: Results of scientific and technical. modern. probl. mat. fundam. guide, 85. VINITI, Moscow, 1991. (in Russian)
  5. Polya G., Szegö G. Aufgaben und Lehrsätze aus der Analysis. Springer, Berlin, 1925. (in German)
  6. Skaskiv O.B., Filevych P.V. On the size of an exceptional set in the Wiman theorem. Mat. Stud. 1999, 12 (1), 31-36. (in Ukrainian)
  7. Skaskiv O.B., Zrum O.V. On an exceptional set in the Wiman inequalities for entire functions. Mat. Stud. 2004, 21 (1), 13-24. (in Ukrainian)
  8. Kovari T. On the maximum modulus and maximum term of functions analytic in the unit disc. J. Lond. Math. Soc. (2) 1966, 41 (1), 129-137. doi: 10.1112/jlms/s1-41.1.129
  9. Skaskiv O.B., Kuryliak A.O. Direct analogues of Wiman's inequality for analytic functions in the unit disc. Carpathian Math. Publ. 2010, 2 (1), 109-118. (in Ukrainian)
  10. Kuryliak A.O., Shapovalovska L.O., Skaskiv O.B. Wiman's type inequality for some double power series. Mat. Stud. 2013, 39 (2), 134-141.
  11. Kuryliak A., Skaskiv O., Tsvigun V. Levy's phenomenon for analytic functions in $\mathbb{D}\times\mathbb{C}$. Mat. Stud. 2016, 46 (2), 121-129. doi: 10.15330/ms.46.2.121-129
  12. Lévy P. Sur la croissance de fonctions entière. Bull. Soc. Math. France 1930, 58, 29-59. doi: 10.24033/bsmf.1157 (in French)
  13. Erdös P., Rényi A. On random entire function. Zastosowania mat. 1969, 10, 47-55.
  14. Filevych P.V. Some classes of entire functions in which the Wiman-Valiron inequality can be almost certainly improved. Mat. Stud. 1996, 6, 59-66. (in Ukrainian)
  15. Filevych P.V. Wiman-Valiron type inequalities for entire and random entire functions of finite logarithmic order. Sib. Math. J. 2003, 42 (3), 579-586. (translation of Sib. Mat. Zhurn. 2003, 42 (3), 683-692. (in Russian))
  16. Zrum O.V., Skaskiv O.B. On Wiman's inequality for random entire functions of two variables. Mat. Stud. 2005, 23 (2), 149-160. (in Ukrainian)
  17. Skaskiv O.B., Zrum O.V. On improvement of Fenton's inequality for entire functions of two complex variables. Math. Bull. Shevchenko Sci. Soc. 2006, 3, 56-68. (in Ukrainian)
  18. Fenton P.C. Wiman-Valiron theory in two variables. Trans. Amer. Math. Soc. 1995, 347 (11), 4403-4412. doi: 10.2307/2155043
  19. Kuryliak A.O., Skaskiv O.B., Zrum O.V. Levy's phenomenon for entire functions of several variables. Ufa Math. J. 2014, 6 (2), 111-120.
  20. Skaskiv O.B., Zrum O.V. Wiman's type inequality for entire functions of two complex variables with rapidly oscillating coefficient. Mat. Metodi Fiz.-Mekh. Polya 2005, 48 (4), 78-87. (in Ukrainian)
  21. Krishna G.J., Rao N.I.H. Generalised inverse and probability techniques and some fundamental growth theorems in $\mathbb{C}^k$. J. Indian Math. Soc. (N.S.) 1977, 41, 203-219.
  22. Bitlyan I.F., Goldberg A.A. Wiman-Valiron's theorem for entire functions of several complex variables. Vestn. St.-Peterbg. Univ. Mat. Mekh. Astron. 1959, 2 (13), 27-41. (in Russian)
  23. Shumitzky A. A probabilistic approach to the Wiman-Valiron theory for functions of several complex entire. Complex Var. Elliptic Equ. 1989, 13 (1-2), 85-98. doi: 10.1080/17476938908814380
  24. Kuryliak A.O., Skaskiv O.B. Wiman's type inequalities without exceptional sets for random entire functions of several variables. Mat. Stud. 2012, 38 (1), 35-50.
  25. Kuryliak A.O., Shapovalovska L.O. Wiman's inequality for entire functions of several complex varibles with rapidly oscillating coefficients. Mat. Stud. 2015, 43 (1), 16-26. doi: 10.15330/ms.43.1.16-26
  26. Steele J.M., Sharper Wiman inequality for entire functions with rapidly oscillating coefficients. J. Math. Anal. Appl. 1987, 123 (2), 550-558. doi: 10.1016/0022-247X(87)90329-5
  27. Kuryliak A.O., Skaskiv O.B., Skaskiv S.R. Levy's phenomenon for analytic functions in the polydisc. arXiv: 1602.04756

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.